# SDR FDEA201109193953

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 55,206 hours, 20,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L (LT ENTRY) ARM/DISARM LINKAGE NOT RT DISARMED DOOR AND KNUCKLE RAPPER (ARMED PLACARD) STILL OUT.  CYCLED DOOR AND WORKED FINE.  T/S SLIDE COVER REMOVED.  FOUND "KNUCKLE RAPPER" INDICATOR RUBBING ON DOOR LINER. REPOSITIONED CENTER DOOR LINER.  OPS NORMAL, REF MM 52-11-02-4-0. (FINAL CLOSED)
